Persisting infection/inflammation in the middle ear can cause tinnitus. Once this subsides tinnitus should resolve. So, continue with your medications and wait and watch. However, if your tinnitus worsens or if you develop additional symptoms like discharge from the ear or hearing loss, consult your doctor.
Yes, cerumen impaction or external otitis can cause tinnitus. It can also occur with disorders affecting the middle or the inner ear. In the middle ear fluid collection or disease of the tympanic membrane and in the inner ear damage to the nerve endings can cause tinnitus. So, without knowing the cause, it is difficult to advise on therapy. As, you have had a recent surgery, its most likely that the postoperative inflammation has caused this. I would advise you to consult your for an evaluation, he may help to detect the cause.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.